The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
The derivations and the multiplicative Hom-structures of Filiform Lie superalgebras Ln,m
Author(s): 
Pages: 534-542
Year: Issue:  5
Journal: Pure and Applied Mathematics

Keyword:  Filiform Lie superalgebrasderivationsHom-structures;
Abstract: Let F be an algebraically closed field of characteristic zero. In this paper, we characterize the derivations and the multiplicative Hom-structures of Filiform Lie superalgebras Ln,m over F in terms of matrices.
Related Articles
No related articles found